Vol. 5, No. 4, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Complete mappings of finite groups

Marshall Hall and Lowell J. Paige

Vol. 5 (1955), No. 4, 541–549
Mathematical Subject Classification
Primary: 20.0X
Milestones
Received: 18 December 1953
Published: 1 December 1955
Authors
Marshall Hall
Lowell J. Paige